# SDR ASOA2014102811549

- Difficulty date: September 28, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,704 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 319.7 - 349.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-01-A01, AND DWG SH670-31985.
